# SDR DHL2003807500

- Difficulty date: October 9, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION FUSELAGE - EXTERNAL SKIN CRACKED 0.750 AT STA 53.000, L-29L.  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 13.  REMOVED DOUBLER AND FASTENERS IAW SRM 51-3-0 PG 1, SRM 51-1-20D PG 21.  TRIMMED OUT CRACKED AREA IAW SRM 53-2-0 FIG 13 (SHEET 1).  FABRICATED DOUBLER (2024-T3AL 0.071) AND FILLERS (2024-T3AL 0.050) IAW SRM 53-2-0 FIG 13 (SHEET 1, 5, 6).  CLEANED, TREATED AND PRIMED FILLERS AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLERS AND DOUBLER WITH NEW FASTENERS IAW SRM 53-2-0 FIG 13 (SHEET 1, 5 ,6) SRM 51-1-20D PG 9.
